Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 188, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Aug 9, 2012, 2:24 PM EDT for Fayette County, Pennsylvania; Preston County, West Virginia; Garrett County, Maryland. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2012, 2:24 PM EDT (18:24 UTC)
- Expired
- Aug 9, 2012, 3:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Garrett County, MD, Fayette County, PA, Preston County, WV
The radar
The Pittsburgh radar (KPBZ), 115 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 2:44 PM EDT | TSTM WND DMG | 3 E Bruceton Mills, WV | ONE TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 6.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 769 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
391
WUUS51 KPBZ 091824
SVRPBZ
MDC023-PAC051-WVC077-091915-
/O.NEW.KPBZ.SV.W.0188.120809T1824Z-120809T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
224 PM EDT THU AUG 9 2012
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GARRETT COUNTY IN WESTERN MARYLAND...
NORTHEASTERN PRESTON COUNTY IN NORTHERN WEST VIRGINIA...
SOUTHEASTERN FAYETTE COUNTY IN SOUTHWEST PENNSYLVANIA...
* UNTIL 315 PM EDT
* AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HAZELTON...MOVING NORTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VALLEY POINT... LAUREL RUN... BRUCETON MILLS...
CLIFTON MILLS... CRANESVILLE... HAZELTON...
FRIENDSVILLE... MARKLEYSBURG... ACCIDENT...
MINERAL SPRING...
THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
I-68 IN WEST VIRGINIA BETWEEN MILE MARKERS 18 AND 32.
I-68 IN MARYLAND BETWEEN MILE MARKERS 1 AND 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
&&
LAT...LON 3949 7962 3965 7973 3983 7937 3978 7936
3978 7938 3977 7937 3975 7939 3973 7938
3973 7919 3965 7914
TIME...MOT...LOC 1824Z 242DEG 15KT 3962 7957
$$
342 follow-up statements
480
WWUS51 KPBZ 091853
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
253 PM EDT THU AUG 9 2012
MDC023-PAC051-WVC077-091915-
/O.CON.KPBZ.SV.W.0188.000000T0000Z-120809T1915Z/
GARRETT MD-PRESTON WV-FAYETTE PA-
253 PM EDT THU AUG 9 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR FAYETTE...PRESTON AND GARRETT COUNTIES...
AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HAZELTON...MOVING NORTHEAST AT 10 MPH.
IN ADDITION...HEAVY DOWNPOURS WILL REDUCE VISIBILITIES AND MAY CAUSE
PONDING IN LOW LYING AREAS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VALLEY POINT... LAUREL RUN... CRANESVILLE...
CLIFTON MILLS... BRUCETON MILLS... HAZELTON...
MARKLEYSBURG... MINERAL SPRING... FRIENDSVILLE...
ACCIDENT...
THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
I-68 IN WEST VIRGINIA BETWEEN MILE MARKERS 18 AND 32.
I-68 IN MARYLAND BETWEEN MILE MARKERS 1 AND 18.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 3949 7962 3965 7973 3983 7937 3978 7936
3978 7938 3977 7937 3975 7939 3973 7938
3973 7919 3965 7914
TIME...MOT...LOC 1852Z 242DEG 7KT 3963 7953
$$
34579
WWUS51 KPBZ 091915
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
315 PM EDT THU AUG 9 2012
MDC023-PAC051-WVC077-091925-
/O.EXP.KPBZ.SV.W.0188.000000T0000Z-120809T1915Z/
GARRETT MD-PRESTON WV-FAYETTE PA-
315 PM EDT THU AUG 9 2012
...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE...PRESTON AND GARRETT
COUNTIES EXPIRES AT 315 PM EDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND WILL BE OUT OF THE WARNED AREA SHORTLY. THE STORM NO
LONGER POSES A SEVERE WEATHER THREAT...AND THE SEVERE THUNDERSTORM
WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...IT OR OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.
THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
I-68 IN WEST VIRGINIA BETWEEN MILE MARKERS 18 AND 32.
I-68 IN MARYLAND BETWEEN MILE MARKERS 1 AND 18.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 3949 7962 3965 7973 3983 7937 3978 7936
3978 7938 3977 7937 3975 7939 3973 7938
3973 7919 3965 7914
TIME...MOT...LOC 1915Z 242DEG 7KT 3965 7948
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 10:46 AM EDT, 3 hours 38 minutes earlier.
Area forecast discussion, Aug 9, 10:46 AM EDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 1046 AM EDT THU AUG 9 2012 .SYNOPSIS... A STALLED FRONT WILL BE THE FOCUS FOR SHOWERS AND STORMS TODAY. A MUCH LARGER SYSTEM WILL CONTINUE THE THREAT FOR ACTIVITY ON FRIDAY AND SATURDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... STILL AT ODDS DETERMINING WHAT WILL HAPPEN WITH PRECIPITATION AND SEVERE POSSIBILITIES FOR TODAY. A COUPLE OF STORMS ARE CURRENTLY PASSING THROUGH EASTERN OHIO AND NORTHERN PENNSYLVANIA...BUT DIFFICULTY WILL LIE IN WHERE PRECIPITATION WILL OCCUR DURING THE AFTERNOON. HARD TO SAY WHETHER CONVECTION WILL REMAIN SCATTERED AND MULTICELLED...SIMILAR TO THE 00Z NCEP WRF NMM/ARW...OR WHETHER A LINE WILL DEVELOP IN OHIO AND MOVE TO THE EAST...AS SHOWN IN SEVERAL HRRR RUNS AND THE 12Z NAM. IN EITHER SCENARIO...WITH HIGHEST SHEAR VALUES EXPECTED TO REMAIN FARTHER NORTH ACROSS EXTREME NORTHEASTERN OHIO...EXTREME NORTHWESTERN PENNSYLVANIA...AND WESTERN NEW YORK...THIS MAY LIMIT SEVERE POSSIBILITIES. OF COURSE...SKIES REMAINING CLEAR SOUTH AND EAST OF PITTSBURGH WILL INCREASE INSTABILITY VALUES IN THAT AREA...EVEN IF SHEAR VALUES REMAIN LOW. WITH BEST SHEAR TO THE NORTH AND BEST INSTABILITY TO THE SOUTH...MAY JUST END UP WITH NON-SEVERE THUNDERSTORMS. LOW CONFIDENCE FORECAST FOR THIS AFTERNOON. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/... AN LARGE UL LOW WILL MOVER OVER LOWER MI TONIGHT. THIS SYSTEM WILL DEVELOP A SFC LOW ALONG THE BOUNDARY AND FORCE THE BOUNDARY BACK NORTHWARD TONIGHT. THE TRAILING COLD FRONT WILL MOVE INTO W OHIO LATE TONIGHT AS THE 50 LOW DEEPENS AND MOVES SLOWLY EASTWARD. EXPECT TO SEE A BREAK IN THE ACTIVITY THIS EVENING, AS THE SFC AND UL LOW WILL BECOME THE FOCAL POINT AND THE UPPER OHIO VALLEY WILL BE IN THE WARM SECTOR. AS THE ENTIRE SYSTEM MOVES EASTWARD, EXPECT MORE SHOWERS AND STORMS TO BEGIN TO MOVE BACK INTO THE AREA LATE TONIGHT. THE SYSTEM WILL OCCLUDE FRIDAY MORNING AND SLOWLY MOVE EASTWARD. THE SFC FRONT WILL SPIN THROUGH FRIDAY AFTERNOON. EXPECT A WET FRIDAY WITH BELOW NORMAL TEMPS. ENTIRE SYSTEM WILL MOVE TOWARD THE NORTHERN GREAT LAKES ON SATURDAY. MOISTURE AND UL WAVES WILL ROTATE AROUND THE EXITING SYSTEM, KEEPING IN CLOUDS, COOL TEMPS AND THE RISK FOR SHOWERS THROUGH SAT. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... WRAPAROUND PRECIPITATION SHOULD BE SHIFTING TO THE NORTH BY SATURDAY EVE. HIGH PRESSURE WILL BUILD IN ON SUNDAY AND MOVE THROUGH ON MONDAY. LATEST GFS CONTINUES TO SHOW A WEAK SYSTEM MOVING THROUGH BY THE MIDDLE OF NEXT WEEK. WILL INCLUDE THE MENTION OF PRECIP AT THIS TIME. && .AVIATION /15Z THURSDAY THROUGH MONDAY/... UPSTREAM CONVECTION AHEAD OF ANOTHER SHORT WAVE IN WESTERN OHIO IS LIKELY TO FALL APART BEFORE REACHING THE TERMINALS...LEAVING A TREMENDOUS AMOUNT OF MID-LEVEL CONVECTIVE DEBRIS CLOUD OVER MUCH OF THE AREA THROUGH AT LEAST THE EARLY AFTERNOON. AS SUCH...PREVIOUS PROB30S FOR THUNDER THIS AFTERNOON WERE NOT UPGRADED OR ENHANCED AS THUNDERSTORM DEVELOPMENT CHANCES SEEM TO BE LOWER THAN PREVIOUSLY ANTICIPATED. FRIES .OUTLOOK...FRIDAY THROUGH MONDAY... RESTRICTIONS CAN BE EXPECTED IN WIDESPREAD SHOWERS AND THUNDERSTORMS FRIDAY INTO FRIDAY NIGHT...WITH MORE ISOLATED COVERAGE EXPECTED SATURDAY AND SATURDAY NIGHT. SUNDAY AND MONDAY SHOULD SEE A RETURN TO VFR CONDITIONS. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Aug 9, 4:35 AM EDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 435 AM EDT THU AUG 9 2012 MDZ001-PAZ016-022-023-073>076-WVZ021>023-041-100845- GARRETT-JEFFERSON PA-ARMSTRONG-INDIANA-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARION-MONONGALIA-PRESTON- TUCKER- 435 AM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SLIGHT RISK FOR SEVERE THUNDERSTORMS FRIDAY. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>015-020-021-029- 031-WVZ001>004-012-100845- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-WASHINGTON-GREENE-HANCOCK- BROOKE-OHIO-MARSHALL-WETZEL- 435 AM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Aug 9, 1:39 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
139 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM HAIL MORGANTOWN 39.63N 79.96W
08/09/2012 M0.75 INCH MONONGALIA WV TRAINED SPOTTER
&&
EVENT NUMBER PBZ1200945Local storm report, Aug 9, 1:47 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
147 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL MORGANTOWN 39.63N 79.96W
08/09/2012 M1.00 INCH MONONGALIA WV TRAINED SPOTTER
&&
EVENT NUMBER PBZ1200946Local storm report, Aug 9, 1:48 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
148 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND DMG 6 N PARSONS 39.18N 79.68W
08/09/2012 TUCKER WV 911 CALL CENTER
TREES REPORTED DOWN.
&&
EVENT NUMBER PBZ1200947Special weather statement, Aug 9, 1:51 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 151 PM EDT THU AUG 9 2012 MDZ001-PAZ031-075-076-WVZ022-023-091830- FAYETTE PA-FAYETTE RIDGES PA-GARRETT MD-GREENE PA-MONONGALIA WV- PRESTON WV- 151 PM EDT THU AUG 9 2012 ...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHEASTERN GREENE... EXTREME WEST CENTRAL GARRETT...NORTHEASTERN MONONGALIA...NORTHERN PRESTON AND SOUTHWESTERN FAYETTE COUNTIES... AT 147 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST OF CHEAT NECK...MOVING EAST AT 15 MPH. WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. IN ADDITION...HEAVY DOWNPOURS WILL REDUCE VISIBILITIES AND MAY CAUSE PONDING IN LOW LYING AREAS. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... MORGANTOWN... DELLSLOW... CHEAT NECK... LAUREL RUN... VALLEY POINT... HAZELTON... CLIFTON MILLS... BRUCETON MILLS... ELLIOTTSVILLE... THIS WILL IMPACT THE FOLLOWING HIGHWAYS... ROUTE 43 IN PENNSYLVANIA BETWEEN MILE MARKERS 1 AND 3. I-68 IN WEST VIRGINIA BETWEEN MILE MARKERS 2 AND 31. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 3981 7950 3957 7947 3957 7995 3975 7997 34
Local storm report, Aug 9, 1:58 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
158 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM HAIL 6 N PARSONS 39.18N 79.68W
08/09/2012 M0.75 INCH TUCKER WV 911 CALL CENTER
OCCURRED ON COUNTY FARM ROAD BETWEEN PARSONS AND ST.
GEORGE.
&&
EVENT NUMBER PBZ1200948Local storm report, Aug 9, 2:24 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
224 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL FAIRMONT 39.48N 80.14W
08/09/2012 M0.75 INCH MARION WV MEDIA
&&
EVENT NUMBER PBZ1200949
RGThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:53 PM EDT | Special Weather Statement | PBZ | Greene | 52 min |
| Aug 8, 9:47 PM EDT | Special Weather Statement | PBZ | Westmoreland | 28 min |
| Aug 8, 10:43 PM EDT | Special Weather Statement | PBZ | Westmoreland | 32 min |
| Aug 9, 10:49 AM EDT | Special Weather Statement | PBZ | Venango | 41 min |
| Aug 9, 11:12 AM EDT | Special Weather Statement | PBZ | Forest | 48 min |
| Aug 9, 1:16 PM EDT | Special Weather Statement | PBZ | Fayette | 29 min |
| Aug 9, 3:09 PM EDT | Areal Flood Advisory | PBZ | Fayette | 3 hr |
| Aug 9, 3:49 PM EDT | Special Weather Statement | PBZ | Fayette | 41 min |
| Aug 9, 5:29 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence, Mercer | 61 min |
| Aug 9, 6:36 PM EDT | Special Weather Statement | PBZ | Venango | 39 min |
| Aug 9, 6:41 PM EDT | Severe Thunderstorm Warning | PBZ | Venango | 34 min |
| Aug 9, 7:00 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer | 45 min |
| Aug 9, 7:15 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Forest, Jefferson, Venango | 60 min |
| Aug 9, 7:50 PM EDT | Special Weather Statement | PBZ | Butler | 40 min |
| Aug 8, 8:35 PM EDT | Special Weather Statement | PBZ | Marion, Monongalia | 40 min |
| Aug 8, 8:57 PM EDT | Special Weather Statement | PBZ | Monongalia | 48 min |
| Aug 9, 12:31 PM EDT | Severe Thunderstorm Warning | PBZ | Preston, Tucker | 59 min |
| Aug 9, 1:51 PM EDT | Special Weather Statement | PBZ | Preston | 39 min |
| Aug 9, 3:48 PM EDT | Special Weather Statement | PBZ | Preston | 57 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Severe Thunderstorm Warnings in West Virginia, 2012Severe Thunderstorm Warnings in Maryland, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.